# SDR SWAA2022030378637

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737*
- Aircraft serial: 32468
- Aircraft time: 60,248 hours, 35,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE BOTTLE PRESSURE LOW. / [01] R&R AFT ENTRY SLIDE IAW AMM 25-66-01
